• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Volume 2 Number 6 June 2016

    The Relationship between GDP and Co2 Emission in Nigeria Using the Least Square Polynomials

    Pages: 51-55
    Authors: Bright O. Osu ; Chidi U. Okonkwo ; Rosemary N.Ujumadu
    Nigeria belongs to the group of Next Eleven (N-11), which is a group of 11 countries identified by the investment bank Goldman Sachs in 2007 as having high potential of becoming the world’s largest economies in the 21st century. There is a need to determine how it can attain economic growth while conserving energy and reducing emission. This paper looks at the relationship between GDP and CO2 emission in the light of the Environmental Kuznet Curve (EKC). The method of least square polynomials was employed. The results obtained aligned with the EKC hypothesis.

    Hahn-Banach, Sandwich and Separation Theorems for Invariant Functionals with Values in Ordered Vector Spaces and Applications to Nonlinear Vector Programming

    Pages: 45-50
    Authors: A. Boccuto
    We give a direct proof of Hahn-Banach and sandwich-type theorems in the setting of convex subinvariant functionals, and a result of separation of convex sets by means of an invariant affine manifold. As consequences and applications, we give some conditions for an optimal solution of minimization problems, proving a Farkas and a Kuhn-Tucker-type theorem.